# SDR SWAA042733

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 38,644 hours, 34,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHT ILLUMINATED IN FLIGHT FOR ABOUT 2 MINUTES THEN WENT OUT.  REMOVED AND REPLACED BATTERY PER MM.
